# SDR CALA2015090894275

- Difficulty date: September 7, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 56,281 hours, 6,537 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK LT BS 1120, TENSION TIE SHEAR WEB AREA, ONE EACH FASTENER HOLE CRACKED, FOUND AT SLOPING SHEAR WEB & HORIZ SHEAR WEB, CARRIED FROM 9 7 13.  TENSION TIE SLOPING SHEAR TIE REPAIRED IAW SRM 53-40-30 FIG 201 REPAIR 3.  TENSION TIE HORIZ SHEAR WEB REPAIRED IAW SRM 53-40-30 FIG 201 REPAIR 4.
